Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 554, NWS Springfield, MO

December 27, 2008Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Dec 27, 2008, 1:53 PM CST for Howell County, Ozark County, Missouri. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 1:53 PM CST (19:53 UTC)
Expired
Dec 27, 2008, 2:38 PM CST
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 2:18 PM CSTTSTM WND DMG5 E Moody, MOSEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE LIMB EAST OF MOODY.
Dec 27, 2:23 PM CSTNON-TSTM WND GST 50West Plains, MOSOME STREET LIGHTS OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 10:58 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 271953
SVRSGF
MOC091-153-272100-
/O.NEW.KSGF.SV.W.0554.081227T1953Z-081227T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 300 PM CST.

* AT 149 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
  SILOAM SPRINGS TO BAKERSFIELD...MOVING NORTHEAST AT 60 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW SPRINGS BY 200 PM CST.
  WEST PLAINS BY 210 PM CST.
  MOUNTAIN VIEW BY 215 PM CST.

THE TOWNS OF SOUTH FORK...LANTON...POMONA...BRANDSVILLE...WHITE
CHURCH AND PEACE VALLEY ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST SATURDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3680 9222 3680 9210 3705 9209 3705 9167
      3679 9167 3679 9168 3649 9169 3649 9223
TIME...MOT...LOC 1953Z 229DEG 61KT 3692 9203 3654 9213

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 272009
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CST SAT DEC 27 2008

MOC153-272019-
/O.CAN.KSGF.SV.W.0554.000000T0000Z-081227T2100Z/
OZARK MO-
209 PM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST SATURDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3649 9169 3650 9212 3680 9210 3688 9209
      3705 9197 3705 9167 3679 9167 3679 9168
TIME...MOT...LOC 2009Z 229DEG 61KT 3705 9184 3659 9192

$$

MOC091-272100-
/O.CON.KSGF.SV.W.0554.000000T0000Z-081227T2100Z/
HOWELL MO-
209 PM CST SAT DEC 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR HOWELL COUNTY...

AT 204 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLOW SPRINGS TO
MOODY...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNTAIN VIEW BY 220 PM CST.

THE TOWNS OF WHITE CHURCH...BRANDSVILLE AND PEACE VALLEY ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST SATURDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3649 9169 3650 9212 3680 9210 3688 9209
      3705 9197 3705 9167 3679 9167 3679 9168
TIME...MOT...LOC 2009Z 229DEG 61KT 3705 9184 3659 9192

$$

CRAMER
000 
WWUS53 KSGF 272038
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CST SAT DEC 27 2008

MOC091-272048-
/O.CAN.KSGF.SV.W.0554.000000T0000Z-081227T2100Z/
HOWELL MO-
238 PM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR HOWELL COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST SATURDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3649 9169 3650 9212 3680 9210 3688 9209
      3705 9197 3705 9167 3679 9167 3679 9168
TIME...MOT...LOC 2038Z 229DEG 61KT 3737 9137 3691 9146

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 11:16 AM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 27, 11:16 AM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 AM CST SAT DEC 27 2008

...UPDATE TO AVIATION...

.DISCUSSION...

UPPER LEVEL TROUGH IS CURRENTLY BEGINNING TO PUSH INTO THE CENTRAL
PLAINS...WHICH IS A LITTLE SLOWER THAN PREVIOUS THOUGHT. AS A
RESULT HEIGHT FALLS HAVE NOT MOVED INTO SOUTHWESTERN MISSOURI
WHICH HAS LEFT THE AREA CAPPED. SCATTERED SHOWERS AND A FEW ELEVATED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN ARKANSAS INTO CENTRAL
MISSOURI EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO BE
POSSIBLE EAST OF HIGHWAY 65 AND SHOULD REMAIN ELEVATED AND SEVERE
WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

FARTHER NORTH ACROSS NORTHERN MISSOURI INTO ILLINOIS WHERE THE CAP
WEAKENED...THUNDERSTORMS DEVELOPED WITH SEVERAL BECOMING SEVERE.
BACK TO THE WEST ACROSS SOUTH CENTRAL KANSAS INTO SOUTHERN IOWA
THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT EXTENDING FROM
SOUTHERN IOWA INTO NORTHERN TEXAS...WITH THE MAJORITY OF THIS AREA
UNDER TORNADO WARNINGS. THE FRONT WILL CONTINUE TO SLOWLY PUSH
EAST THROUGH THE REMAINDER OF THE NIGHT...WITH SHOWERS AND
THUNDERSTORMS CONTINUING TO DEVELOP ALONG THE FRONT AS IT MARCHES
EAST.

THE UPPER LEVEL TROUGH AND COLD FRONT WILL CONTINUE TO PUSH TO THE
EAST TODAY...WITH THE COLD FRONT EXPECTED TO BE ON THE DOOR STEP
OF THE WESTERN CWA AROUND SUNRISE. AS THE UPPER LEVEL TROUGH
APPROACHES THE AREA...HEIGHT FALLS SHOULD WEAKEN THE CAP...ALLOWING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT WITH STORMS ALSO
EXPECTED ALONG THE FRONT. THE FRONT WILL PUSH EAST THROUGH THE
AREA...AND SHOULD EXIT THE EASTERN CWA BY LATE THIS AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT WILL REMAIN QUITE WARM AND MOIST
WITH DEWPOINTS IN THE 60S AND TEMPERATURES WELL IN THE 60S
EXPECTED. ENOUGH INSTABILITY SHOULD RETURN TO THE AREA TO MAKE ALL
MODES OF SEVERE WEATHER POSSIBLE WITH THE ACTIVITY THE DEVELOPS
AHEAD OF THE FRONT. VERY STRONG LOW LEVEL WIND SHEAR WILL
ACCOMPANY THIS STORM SYSTEM...SO TORNADOES WILL BE POSSIBLE ACROSS
THE ENTIRE AREA...HOWEVER THE BETTER INSTABILITY WILL BE ACROSS
THE SOUTHERN CWA SOUTHWARD WHERE THE BETTER TORNADO POTENTIAL WILL
RESIDE. THE AIRMASS OVER THE REGION IS VERY MOIST FOR THIS TIME
OF YEAR...SO VERY HEAVY RAINFALL CAN BE EXPECTED TODAY WITH ONE TO
THREE INCHES STILL EXPECTED THROUGH THE AFTERNOON...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.

COLDER AIR WILL QUICKLY FILTER INTO THE AREA BEHIND THE
FRONT...AND CANNOT COMPLETELY RULE OUT LIGHT SNOW ACROSS THE
NORTHWESTERN CWA TOMORROW EVENING...HOWEVER AT THIS TIME IT
APPEARS THE FRONT WILL BE PROGRESSIVE ENOUGH THAT ALL THE
PRECIPITATION SHOULD HAVE PUSHED OFF TO THE EAST BEFORE THE
TEMPERATURES COOL ENOUGH TO SUPPORT THE FRONT.

A COOLER AIRMASS WILL FILTER INTO THE REGION BEHIND THIS
SYSTEM...WITH ABOVE NORMAL TEMPERATURES EXPECTED TO START THE WORK
WEEK AS A ZONAL PATTERN WILL SET UP OVER THE REGION. AN UPPER
LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS
DURING THE MIDDLE OF THE WORK WEEK. THE ENERGY AND ASSOCIATED
PRECIPITATION SHOULD REMAIN WELL NORTH OF THE AREA...HOWEVER THIS
TROUGH SHOULD BRING SLIGHTLY COOLER CONDITIONS TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...COLD FRONT STILL LAGGING BEHIND MAIN BAND OF
RAIN SOME WITH 850MB TROUGH STILL BACK OVER EASTERN KANSAS. WINDS
HAVE SHIFTED TO THE NORTHWEST IN EXTREME EASTERN KANSAS AND
WESTERN MISSOURI. WITH THIS WIND SHIFT...IFR CEILINGS HAVE
DEVELOPED WITH THE UPSLOPE FLOW. DOES NOT LOOK LIKE THE 850MB
THERMAL TROUGH MOVES THROUGH THE JOPLIN AREA UNTIL 00Z AND SHORTLY
THERAFTER FOR THE SPRINGFIELD AERODROME. THEREFORE...WILL KEEP IFR
CEILINGS GOING FOR BOTH TAFS UNTIL THAT THERMAL TROUGH MOVES
IN...AT LEAST THROUGH THE 00Z TIMEFRAME.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Dec 27, 12:58 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CST SAT DEC 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLOODING...TORNADOES...DAMAGING STRAIGHT LINE WINDS AND HAIL.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EAST
  CENTRAL AND SOUTHEAST MISSOURI THROUGH THE AFTERNOON.

  DISCUSSION:

  A LINE OF THUNDERSTORMS CURRENTLY EXTENDING FROM SALEM TO
  MOUNTAIN GROVE TO GAINESVILLE AND HAS SLOWED ITS MOVEMENT TO THE
  EAST TO 10 TO 15 MPH. AHEAD OF THIS LINE...INSTABILITY REMAINS
  HIGH WITH TEMPERATURES IN THE MID 60S AND DEW POINTS IN THE LOW
  60S.

  THE LINE WILL CONTINUE TO SLOWLY PUSH EAST THIS AFTERNOON WITH
  DAMAGING STRAIGHT LINE WINDS THE PRIMARY HAZARD WITH THIS LINE.
  SOME ROTATIONS ARE STILL POSSIBLE WITHIN THE LINE...SO AN
  ISOLATED TORNADO CAN NOT BE RULED OUT FOR COMMUNITIES EAST OF
  THIS LINE.

  OF CONCERN IS THE POTENTIAL FOR REDEVELOPMENT AND TRAINING OF
  STORMS...LEADING TO HEAVY RAINFALL. WITH SUB SURFACE SOILS
  REMAINING FROZEN...RAPID RUNOFF MAKES FLOODING A CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED EAST OF THIS SALEM TO
 MOUNTAIN GROVE TO GAINESVILLE LINE THROUGH THE LATE AFTERNOON. AS
 THE LINE MOVES THROUGH YOUR AREA...SEVERE CONVECTION IS EXPECTED
 TO DECREASE RAPIDLY IN THE COLDER NORTHWEST FLOW.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Dec 27, 12:56 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HEAVY RAIN       AVA                     36.95N 92.66W
12/27/2008  M1.28 INCH       DOUGLAS            MO   EMERGENCY MNGR

            PAST HOUR

&&

WD
Local storm report, Dec 27, 1:08 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TSTM WND DMG     WASOLA                  36.79N 92.58W
12/27/2008                   OZARK              MO   AMATEUR RADIO

            TREE AND POWER POLE DOWN AND TIN BLOWN IN FIELD NEAR
            WASOLA

&&

WD
Local storm report, Dec 27, 1:16 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     WASOLA                  36.79N 92.58W
12/27/2008                   OZARK              MO   AMATEUR RADIO

            SHINGLE DAMAGE TO CHURCH JUST SOUTH OF WASOLA ON HWY 5

&&

WD
Local storm report, Dec 27, 1:17 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND GST     HOUSTON                 37.33N 91.96W
12/27/2008  M54 MPH          TEXAS              MO   AMATEUR RADIO

            NO DAMAGE REPORTED

&&

WD
Local storm report, Dec 27, 1:27 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     7 S LICKING             37.40N 91.86W
12/27/2008  M67 MPH          TEXAS              MO   AMATEUR RADIO

            NO DAMAGE

&&

WD
Local storm report, Dec 27, 1:43 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     FLASH FLOOD      AVA                     36.95N 92.66W
12/27/2008                   DOUGLAS            MO   AMATEUR RADIO

            SOME MINOR STREET FLOODING. WATER IN HOME

&&

WD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:06 AM CSTTornado WarningSGFBenton, St. Clair32 min
Dec 27, 8:51 AM CSTFlash Flood WarningSGFNewton3 hr
Dec 27, 8:57 AM CSTTornado WarningSGFMcDonald24 min
Dec 27, 9:01 AM CSTTornado WarningSGFBarry, Newton38 min
Dec 27, 9:20 AM CSTSevere Thunderstorm WarningSGFLawrence34 min
Dec 27, 9:44 AM CSTAreal Flood AdvisorySGFBarry, McDonald6 hr
Dec 27, 9:53 AM CSTSevere Thunderstorm WarningSGFGreene29 min
Dec 27, 9:57 AM CSTAreal Flood AdvisorySGFChristian, Greene, Lawrence, Stone6 hr
Dec 27, 11:14 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Laclede, Lawrence, Stone and 2 more6 hr
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFLaclede, Maries, Phelps, Pulaski, Texas, Wright77 min
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney47 min
Dec 27, 12:11 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas64 min
Dec 27, 12:14 PM CSTSevere Thunderstorm WarningSGFDent61 min
Dec 27, 1:01 PM CSTFlash Flood WarningSGFDouglas, Howell, Ozark, Taney, Texas6 hr
Dec 27, 1:28 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas36 min
Dec 27, 2:23 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon39 min
Dec 27, 2:24 PM CSTRiver Flood WarningSGFVernon42 hr
Dec 27, 3:33 PM CSTFlash Flood WarningSGFDent, Maries, Miller, Phelps, Pulaski5 hr
Dec 27, 5:00 PM CSTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more7 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.